# SDR ASAA2019051229314

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,380 hours, 4,628 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CTR TANK FUEL PUMP "LOW PRESSURE' LIGHT ILLUMINATED IN LEVEL FLIGHT WITH 600 LBS OF FUEL IN CTR TANK. GROUNDED - YES. ACCOMP PUMP PRESS SWITCH OPS CK REF AMM 28-42-11 AND FUEL XFER. SYS OPS NML, GND VERIFICATION SUCCESSFUL.
